# SDR AALA202207080974

- Difficulty date: July 5, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737
- Aircraft serial: 31101
- Aircraft time: 36,099 hours, 15,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A524035
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR BOARD ATTACH POINT LOCATED AT BS 540, LBL 24. INSTALLED NEW BREAK ASSEMBLY PER AARD 51-00-05 AND DRAWING 143A0060.
